MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR
Model Number BSM-1733
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported receiving the error message "check input unit battery" on a main unit (cu-151) when they dock this bedside monitor (bsm-1733, sn: (b)(6) ).The bsm-1733 would not stay powered when it was undocked from the main unit despite using a new charged battery.They replaced the bsm-1733 with another one and they did not receive the error message.Not in patient use.Investigation summary: the evaluation of the returned device (bsm-1733, sn: (b)(6) ) shows that this complaint is confirmed.The root cause of the reported issue is due to power board failure.No further investigation will be performed.Trending will continue to be monitored for this device, incidents, issues, and causes.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 11/26/2025 emailed the bme for the remaining information in the ni list above: no reply was received.Attempt # 2: 11/26/2025 called the bme for the remaining information in the ni list above: the bme said they did not have the serial number of the cu-151r that the reported device was docked to.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: bsm: model #: cu-151r serial #: ni unique identifier (udi) #: (b)(4).
 
Event or Problem Description
The biomedical engineer (bme) reported receiving the error message "check input unit battery" on a main unit when they dock this bedside monitor (bsm-1733).The bsm-1733 would not stay powered when it was undocked from the main unit despite using a new charged battery.Not in patient use.

Brand Name
LIFE SCOPE PT
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23657595
Report Number8030229-2025-05869
Device Sequence Number10027376
Product Code MHX
UDI-Device Identifier04931921111833
UDI-Public(01)04931921111833
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K220976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-1733
Device Catalogue NumberBSM-1733A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSM (CU-151)
Patient SexUnknown